# SDR LR7A07007

- Difficulty date: January 17, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,697 hours, 17,441 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 497 Ws 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB7201, FOUND NR 3 ENGINE NACELLE OB FAIRING WEB CRACKED AT FS497, WS220.  REPAIRED WEB IAW SMP 583 57-40-11 AND LAC MEA 382-54-07-003.
